# SDR AALA20120927019

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 54,094 hours, 8,595 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MIA - CREW REPORTED ELECTRICAL FUMES IN FLIGHT DECK AND FORWARD EQUIPMENT COOLING FAN STATUS MESSAGE ON EICAS. ACCOMPLISHED QRH PROCEDURES AND SMELL WENT AWAY.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
